| Catalog Number |
5290601200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The ous service engineer reported that the device overheated during testing prior to surgery at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description
No further updates provided.